Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Kansas City, MO

June 11, 2015Adair County, Macon County, Schuyler County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 11, 2015, 8:40 PM CDT for Adair County, Macon County, Schuyler County, Missouri. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2015, 8:40 PM CDT (01:40 UTC)
Expired
Jun 11, 2015, 9:30 PM CDT
In force
50 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, MO, Macon County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 196 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 8:52 PM CDTTSTM WND DMGKirksville, MOTREE DOWN BLOCKING STREET IN TOWN...LOCATION UNKNOWN. NUMEROUS TREE LIMBS BROKEN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 1:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WUUS53 KEAX 120140
SVREAX
MOC001-121-197-120230-
/O.NEW.KEAX.SV.W.0101.150612T0140Z-150612T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAIR COUNTY IN NORTHEAST MISSOURI...
  NORTHWESTERN MACON COUNTY IN NORTH CENTRAL MISSOURI...
  SCHUYLER COUNTY IN NORTHEAST MISSOURI...

* UNTIL 930 PM CDT

* AT 839 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LANCASTER TO 6 MILES SOUTHWEST OF KIRKSVILLE TO 7
  MILES NORTHEAST OF BROOKFIELD...AND MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LA PLATA...DOWNING...BRASHEAR...ATLANTA...CALLAO...SOUTH GIFFORD...
  MILLARD...KIRKSVILLE REGIONAL...ETHEL...ELMER...GIBBS AND NEW
  CAMBRIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 9269 3970 9286 4020 9286 4033 9273
      4034 9269 4039 9269 4040 9267 4043 9268
      4059 9264 4059 9234 3996 9234 3995 9228
TIME...MOT...LOC 0140Z 292DEG 46KT 4054 9244 4011 9261
          3986 9299

HAIL...0.75IN
WIND...60MPH

$$

LAFLIN
3 follow-up statements
739 
WWUS53 KEAX 120201
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 PM CDT THU JUN 11 2015

MOC001-121-197-120230-
/O.CON.KEAX.SV.W.0101.000000T0000Z-150612T0230Z/
MACON MO-SCHUYLER MO-ADAIR MO-
901 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAIR...
EASTERN SCHUYLER AND NORTHWESTERN MACON COUNTIES UNTIL 930 PM CDT...

AT 838 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST IN 
KIRKSVILLE...AND AT 852 PM...LOCAL LAW ENFORCEMENT REPORTED STRAIGHT 
LINE WIND DAMAGE IN KIRKSVILLE.

AT 858 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF DOWNING TO BRASHEAR TO 11 MILES
NORTH OF BUCKLIN...AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LA PLATA...BRASHEAR...CALLAO...ATLANTA...ELMER...NEW CAMBRIA...ETHEL
AND GIBBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 9269 3970 9286 4020 9286 4034 9255
      4059 9247 4059 9235 3996 9234 3995 9229
TIME...MOT...LOC 0200Z 287DEG 50KT 4054 9226 4018 9237
          3993 9278

HAIL...0.75IN
WIND...60MPH

$$

LAFLIN
382 
WWUS53 KEAX 120213
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
913 PM CDT THU JUN 11 2015

MOC197-120222-
/O.CAN.KEAX.SV.W.0101.000000T0000Z-150612T0230Z/
SCHUYLER MO-
913 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCHUYLER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3970 9269 3970 9286 4012 9286 4035 9242
      4035 9235 3997 9234 3995 9229
TIME...MOT...LOC 0212Z 297DEG 49KT 4049 9216 4011 9224
          3982 9269

$$

MOC001-121-120230-
/O.CON.KEAX.SV.W.0101.000000T0000Z-150612T0230Z/
MACON MO-ADAIR MO-
913 PM CDT THU JUN 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAIR AND
NORTHWESTERN MACON COUNTIES UNTIL 930 PM CDT...

AT 909 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM MEMPHIS TO BRASHEAR TO 8 MILES NORTHWEST OF 
CALLAO...AND MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ATLANTA AND CALLAO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3970 9269 3970 9286 4012 9286 4035 9242
      4035 9235 3997 9234 3995 9229
TIME...MOT...LOC 0212Z 297DEG 49KT 4049 9216 4011 9224
          3982 9269

HAIL...0.75IN
WIND...60MPH

$$

LAFLIN
871 
WWUS53 KEAX 120227
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT THU JUN 11 2015

MOC001-121-120237-
/O.EXP.KEAX.SV.W.0101.000000T0000Z-150612T0230Z/
MACON MO-ADAIR MO-
927 PM CDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR ADAIR AND NORTHWESTERN MACON
COUNTIES WILL EXPIRE AT 930 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3970 9269 3970 9286 4012 9286 4035 9242
      4035 9235 3997 9234 3995 9229
TIME...MOT...LOC 0227Z 297DEG 49KT 4040 9192 4002 9200
          3973 9245

$$

LAFLIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:26 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 11, 6:26 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT Thu Jun 11 2015

.DISCUSSION...
Issued at 203 PM CDT THU JUN 11 2015

An active afternoon and evening is starting to shape up for strong
to severe thunderstorms that should affect most of the area. At this
time we have a tornado watch out until 02z where supercells are
expected to develop ahead of a surface low and along a warm front
across our far northwestern counties. Shear and instability
parameters favor very large hail and a possible tornado or two. The
surface low should track across southern IA this evening with an
attended cold front moving into the CWA from the northwest.
Additional storms are anticipated to develop along the cold front and
those too are expected to be strong to severe. Would not be surprised
to see a severe watch issued to handle those storms. Latest NPW,
especially the HRRR, bring the line of storms into the KC Metro area
between 6 to 9 pm. Large hail, strong wind gusts, and locally heavy
rain will be the concerns with the line. Also, we have many of our
northern counties under a flash flood watch through 12z tomorrow
given the saturated soils and the expected convection. Lastly a
portion of a MCS may work in from the southwest very late tonight
along and north of the cold front. At this time, if the MCS develops,
our southeast counties would get brushed by it.

The rest of the forecast period will remain unsettled and on the wet
side of things as multiple disturbances track across the region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 617 PM CDT THU JUN 11 2015

VFR conditions at the terminals will give way to MVFR and possibly
IFR conditions this evening as a modest front and associated
thunderstorms moves through. Latest TEMPO groups in the TAFs
highlight the best timing for the storms, though vicinity activity
might bubble up ahead of and behind the timed front. Gusty surface
winds will veer to the southwest and finally the northwest behind the
front late tonight as they bring in MVFR clouds. Confidence in the
height of the cloud deck and how long it will hang around though is
low. Otherwise, threat of storms Friday afternoon is sufficiently
scattered enough that we have left any mention out of the terminals
for now.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Friday morning FOR KSZ102.

MO...FLASH FLOOD WATCH through Friday morning FOR MOZ001>008-011>017.

&&

DISCUSSION...Pietrycha
AVIATION...Cutter
Hazardous weather outlook, Jun 11, 5:35 AM CDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT THU JUN 11 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-121045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
535 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 THUNDERSTORMS LATER TODAY ARE EXPECTED TO REDEVELOP WITH STRONG
TO SEVERE STORMS POSSIBLE. THE PRIMARY HAZARDS WITH THE STRONGEST
STORMS WILL BE MODERATE TO HEAVY RAINFALL...CAUSING LOCALIZED
FLOODING CONCERNS...GUSTY TO DAMAGING WINDS...HAIL...DANGEROUS
CLOUD-TO-GROUND LIGHTNING...AND A SLIGHT RISK FOR TORNADO
DEVELOPMENT.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 MULTIPLE ROUNDS OF THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH
NEXT WEEK WITH MODERATE TO HEAVY RAINFALL VERY POSSIBLE OVER THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Jun 11, 8:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
809 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND GST     WEATHERBY               39.91N 94.24W
06/11/2015  E60.00 MPH       DEKALB             MO   PUBLIC

            60 MPH WINDS REPORTED AT WEATHERBY. CORRECTED FOR WIND
            SPEED.

&&

PMURRAY
Local storm report, Jun 11, 8:11 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
811 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     SAVANNAH                39.94N 94.83W
06/11/2015                   ANDREW             MO   LAW ENFORCEMENT

            ESTIMATED 40 TO 50 POWER POLES SNAPPED BETWEEN AMAZONIA
            AND SAVANNAH AND ROSENDALE. MULTIPLE TREES UPROOTED IN
            SAVANNAH. TIME ESTIMATED FROM RADAR.

&&

PMURRAY
Local storm report, Jun 11, 8:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             SAVANNAH                39.94N 94.83W
06/11/2015  E0.75 INCH       ANDREW             MO   LAW ENFORCEMENT

            DIME TO PENNY SIZE HAIL. TIME ESTIMATED FROM RADAR.

&&

PMURRAY
Local storm report, Jun 11, 8:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     FLASH FLOOD      2 ENE ROSENDALE         40.05N 94.79W
06/11/2015                   ANDREW             MO   LAW ENFORCEMENT

            HWY 48 FLOODING. LOCATION ESTIMATED BASED OFF RADAR
            RAINFALL ESTIMATES.

&&

PMURRAY
Local storm report, Jun 11, 8:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     FLASH FLOOD      5 WNW SAVANNAH          39.97N 94.91W
06/11/2015                   ANDREW             MO   LAW ENFORCEMENT

            FLOODING REPORTED ALONG HWY 59. LOCATION ESTIMATED BASED
            ON RADAR RAINFALL TOTALS.

&&

PMURRAY
Local storm report, Jun 11, 8:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     1 E GALLATIN            39.91N 93.94W
06/11/2015  E60 MPH          DAVIESS            MO   TRAINED SPOTTER

            60 MPH WIND GUST WITH VERY HEAVY RAIN.

&&

AEP

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:11 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more6 hr
Jun 11, 7:14 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Putnam, Schuyler and 1 more6 hr
Jun 11, 7:17 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb43 min
Jun 11, 7:24 PM CDTSevere Thunderstorm WarningEAXBuchanan36 min
Jun 11, 7:32 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan43 min
Jun 11, 7:42 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Grundy, Livingston48 min
Jun 11, 7:54 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan51 min
Jun 11, 8:22 PM CDTSevere Thunderstorm WarningEAXGrundy, Linn, Livingston, Sullivan38 min
Jun 11, 8:34 PM CDTSevere Thunderstorm WarningEAXBuchanan41 min
Jun 11, 8:40 PM CDTAreal Flood AdvisoryEAXBuchanan, Platte4 hr
Jun 11, 8:49 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, DeKalb, Platte41 min
Jun 11, 9:22 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Livingston38 min
Jun 11, 9:25 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb29 min
Jun 11, 9:34 PM CDTRiver Flood WarningEAXDaviess, Gentry55 hr
Jun 11, 9:52 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston38 min
Jun 11, 9:55 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston, Sullivan14 min
Jun 11, 10:20 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston, Macon40 min
Jun 11, 10:28 PM CDTFlash Flood WarningEAXAndrew, Holt3 hr
Jun 11, 10:50 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph30 min
Jun 11, 10:51 PM CDTAreal Flood WarningEAXAtchison, Holt, Nodaway7 hr
Jun 11, 11:29 PM CDTAreal Flood WarningEAXAdair, Caldwell, Chariton, Daviess, Grundy, Linn and 3 more6 hr
Jun 12, 12:42 AM CDTAreal Flood WarningEAXAndrew, Atchison, Holt, Nodaway10 hr
Jun 12, 1:09 AM CDTSpecial Weather StatementEAXSullivan36 min
Jun 12, 8:36 AM CDTRiver Flood WarningEAXDaviess, Livingston56 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.